for Journals by Title or ISSN
for Articles by Keywords
help

Publisher: Horizon Research Publishing   (Total: 54 journals)   [Sort by number of followers]

Showing 1 - 54 of 54 Journals sorted alphabetically
Advances in Diabetes and Metabolism     Open Access   (Followers: 23)
Advances in Economics and Business     Open Access   (Followers: 16)
Advances in Energy and Power     Open Access   (Followers: 16)
Advances in Pharmacology and Pharmacy     Open Access   (Followers: 6)
Advances in Signal Processing     Open Access   (Followers: 13)
Advances in Zoology and Botany     Open Access  
Bioengineering and Bioscience     Open Access   (Followers: 1)
Cancer and Oncology Research     Open Access   (Followers: 10)
Chemical and Materials Engineering     Open Access   (Followers: 20)
Civil Engineering and Architecture     Open Access   (Followers: 24)
Computational Research     Open Access   (Followers: 1)
Computer Science and Information Technology     Open Access   (Followers: 13)
Energy and Environmental Engineering     Open Access   (Followers: 7)
Environment and Ecology Research     Open Access   (Followers: 8)
Food Science and Technology     Open Access   (Followers: 3)
Immunology and Infectious Diseases     Open Access   (Followers: 9)
Intl. J. of Biochemistry and Biophysics     Open Access   (Followers: 1)
Intl. J. of Cardiovascular and Cerebrovascular Disease     Open Access   (Followers: 2)
Intl. J. of Neuroscience and Behavioral Science     Open Access   (Followers: 1)
Linguistics and Literature Studies     Open Access   (Followers: 4)
Manufacturing Science and Technology     Open Access   (Followers: 3)
Mathematics and Statistics     Open Access   (Followers: 5)
Nanoscience and Nanoengineering     Open Access   (Followers: 1)
Natural Resources and Conservation     Open Access   (Followers: 6)
Nursing and Health     Open Access   (Followers: 4)
Open J. of Dentistry and Oral Medicine     Open Access   (Followers: 1)
Sociology and Anthropology     Open Access   (Followers: 5)
Sport and Art     Open Access   (Followers: 1)
Universal J. of Accounting and Finance     Open Access   (Followers: 3)
Universal J. of Agricultural Research     Open Access   (Followers: 1)
Universal J. of Applied Mathematics     Open Access   (Followers: 5)
Universal J. of Applied Science     Open Access   (Followers: 2)
Universal J. of Biomedical Engineering     Open Access  
Universal J. of Chemistry     Open Access   (Followers: 1)
Universal J. of Clinical Medicine     Open Access  
Universal J. of Communications and Network     Open Access   (Followers: 1)
Universal J. of Computational Mathematics     Open Access   (Followers: 5)
Universal J. of Control and Automation     Open Access   (Followers: 4)
Universal J. of Educational Research     Open Access   (Followers: 1)
Universal J. of Electrical and Electronic Engineering     Open Access   (Followers: 6)
Universal J. of Engineering Science     Open Access   (Followers: 2)
Universal J. of Food and Nutrition Science     Open Access   (Followers: 5)
Universal J. of Geoscience     Open Access   (Followers: 4)
Universal J. of Industrial and Business Management     Open Access   (Followers: 1)
Universal J. of Management     Open Access   (Followers: 2)
Universal J. of Materials Science     Open Access   (Followers: 3)
Universal J. of Mechanical Engineering     Open Access   (Followers: 15)
Universal J. of Medical Science     Open Access  
Universal J. of Microbiology Research     Open Access  
Universal J. of Physics and Application     Open Access   (Followers: 2)
Universal J. of Plant Science     Open Access  
Universal J. of Psychology     Open Access   (Followers: 3)
Universal J. of Public Health     Open Access   (Followers: 2)
World J. of Computer Application and Technology     Open Access   (Followers: 3)
Journal Cover
Mathematics and Statistics
Number of Followers: 5  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2332-2071 - ISSN (Online) 2332-2144
Published by Horizon Research Publishing Homepage  [54 journals]
  • Discrete Logarithm in Galois Rings

    • Abstract: Publication date:  Sep 2018
      Source:Mathematics and Statistics  Volume  6  Number  3  Samuel Bertrand Liyimbeme Mouchili   Since Galois rings are the generalization of Galois fields, the question we tried to answer is: How to move from the discrete logarithm in Galois fields to the one in Galois rings? That concept of the discrete logarithm in Galois rings is a little bit different from the one in Galois fields. Here, the discrete logarithm of an element is the tuple, which is not the case in Galois fields. However, thanks to the multiplicative representation of elements in Galois rings, each element can be uniquely represented in the form: ; where k is a nonnegative integer, is a generator of the Galois ring (the definition of a generator in a Galois ring will be given later on). Then the tuple will be called: the discrete logarithm of . The notion of generators in Galois rings comes from the one in the group theory. The Knowledge of the generators in multiplicative groups allows, as well to determine the generators in Galois rings ; p is a prime number and m is a nonnegative integer greater than or equal to two. These new concepts of discrete logarithm and generators in Galois rings will help to securely share common information and to perform ElGamal encryption in Galois rings.
      PubDate: Sep 2018
       
  • Hausdorff Measures and Hausdorff Dimensions of the Invariant Sets for
           Iterated Function Systems of Geometric Fractals

    • Abstract: Publication date:  Sep 2018
      Source:Mathematics and Statistics  Volume  6  Number  3  Md. Jahurul Islam   Md. Shahidul Islam   and Md. Shafiqul Islam   In this paper, we discuss Hausdorff measure and Hausdorff dimension. We also discuss iterated function systems (IFS) of the generalized Cantor sets and higher dimensional fractals such as the square fractal, the Menger sponge and the Sierpinski tetrahedron and show the Hausdorff measures and Hausdorff dimensions of the invariant sets for IFS of these fractals.
      PubDate: Sep 2018
       
  • Exponential Dichotomy and Bifurcation Conditions of Solutions of the
           Hamiltonian Operators Boundary Value Problems in the Hilbert Space

    • Abstract: Publication date:  Jan 2018
      Source:Mathematics and Statistics  Volume  6  Number  1  Pokutnyi Oleksandr   Sufficient conditions for the existence of solutions for a weakly linear perturbed boundary value problem are obtained in the so called resonance (critical) case. Iterative process for finding solutions has been presented. Necessary and sufficient conditions of the existence of solutions, bounded solutions, generalized solutions and quasi solutions are obtained.
      PubDate: Jan 2018
       
  • New Gradient Methods for Bandwidth Selection in Bivariate Kernel Density
           Estimation

    • Abstract: Publication date:  Jan 2018
      Source:Mathematics and Statistics  Volume  6  Number  1  Siloko, I. U.   Ishiekwene, C. C.   and Oyegue, F. O.   The bivariate kernel density estimator is fundamental in data smoothing methods especially for data exploration and visualization purposes due to its ease of graphical interpretation of results. The crucial factor which determines its performance is the bandwidth. We present new methods for bandwidth selection in bivariate kernel density estimation based on the principle of gradient method and compare the result with the biased cross-validation method. The results show that the new methods are reliable and they provide improved methods for a choice of smoothing parameter. The asymptotic mean integrated squared error is used as the measure of performance of the new methods.
      PubDate: Jan 2018
       
  • Generating Minimal Boundary Maps

    • Abstract: Publication date:  Apr 2018
      Source:Mathematics and Statistics  Volume  6  Number  2  Marian Anton   and Landon Renzullo   The field of computational topology is evolving rapidly and new algorithms are updated and released at a rapid pace. A good reference for currently available opensource libraries with peer-review publication can be found in [7]. In this paper we examine the descriptive potential of a combinatorial data structure known as Generating Set in constructing the boundary maps of a simplicial complex. By refining the approach of [1] in generating these maps, we provide algorithms that allow for relations among simplices to be easily accounted for. In this way we explicitly generate faces of a complex only once, even if a face is shared among multiple simplices. The result is a useful interface for constructing complexes with many relations and for extending our algorithms to ∆-complexes. Once we efficiently retrieve the representatives of "living" simplices i.e., of those that have not been related away, the construction of the boundary maps scales well with the number of relations and provides a simpler alternative to JavaPlex [8]. We note that the generating data of a complex is equivalent in information to its incidence matrix and provide efficient algorithms for converting from an incidence matrix to a Generating Set.
      PubDate: Apr 2018
       
  • On Cyclic Codes of Odd Lengths from the Stable Variety of Regular Cayley
           Graphs

    • Abstract: Publication date:  Apr 2018
      Source:Mathematics and Statistics  Volume  6  Number  2  Chun P.B   Ibrahim A.A   and Kamoh N.M   The use of the adjacency matrix of a graph as a generator matrix for some classes of binary codes had been reported and studied. This paper concerns the utilization of the stable variety of Cayley regular graphs of odd order for efficient interconnection networks as studied, in the area of Codes Generation and Analysis. The Use of some succession scheme in the construction of a stable variety of the Cayley regular graph had been considered. We shall enumerate the adjacency matrices of the regular Cayley graphs so constructed which are of odd order (2m+1), for m≥3 as in [1]. Next, we would show that the Matrices are cyclic and can be used in the generation of cyclic codes of odd lengths.
      PubDate: Apr 2018
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 54.235.48.106
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-